# SDR AALA980500

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT HAS CORROSON AROUND HOLES FOR CLIP NUTS UNDER RT COFFEEBAR.  REMOVED AND REPLACED SUPPORT PER AARD 51-10-00-1 PAGE 1.  (M)
